MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION RENEGADE; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 29417
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for analysis.The hub, shaft and tip were microscopically examined.The device showed multiple kinks and bends.The device also showed stretching and separations located 24.5 and 26.5cm from the hub.The device was not completely separated the inner liner was still attached.The device could not be functionally tested in a guiding catheter due to the damage on the device.Inspection of the remainder of the device revealed no damage or irregularities.
 
Event or Problem Description
Reportable based on device analysis completed on 07may2020.It was reported that the device could not cross lesion.The 50% stenosed target lesion was in an acute angled and moderately calcified renal artery.A 105/3.0/2.5/.021/20 renegade was selected for use.During procedure, it was noted that the device could not cross the lesion due to the gap between guidewire and microcatheter.The procedure was completed with a different device.There were no patient complications reported.However, device analysis revealed device separation.

Brand Name
RENEGADE
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10088082
Report Number2134265-2020-06899
Device Sequence Number11403307
Product Code DQO
UDI-Device Identifier08714729375395
UDI-Public08714729375395
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K020012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2021
Device Model Number29417
Device Catalogue Number29417
Device Lot Number0022877635
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2020
Initial Report FDA Received Date05/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR